Jump to content
CrazyBoards.org

Alternative to Lyrica as muscle rexalant?


Bobo77
 Share

Recommended Posts

I’ve had big posture problems for 12 years with both upper/lower crossed syndrome resulting in very high stress/anxiety and severe depression. This was developed through heavy weightlifting bit by bit and the problems been massive. Tried so many meds during the years, all for treat the depression/anxiety but many of them have triggered the tension very short/stiff muscles by SSRI for example. It’s shown some year ago that I might have light bipolar disorder and that could explain why SSRI most of all triggered more nerv activity and therefore more tensions.

However I’ve been on Lyrica for about 1.5 years. Been on pretty low doses around 75-100mg/day. Gets a lots of sideeffects in higher doses. Since I don’t have pain as in burning nerve pain or similar, I wonder if there might be other medicines with lighter side effects for my purpose? My muscles relax some when on lyrica and my posture therefore gets better, especially the muscles in the lower back relax a little and the pelvis doesn’t gets so anterior tilted. The result is that I’m being able to rest little better and it lower some stress and I can at least take small walks without triggering the tensions.

Ive tried all rehab treatments you can think of. Lyrica made something better but wondering if there’s something more appropriate medicine. I tried Lamictal 2 years back and it really helped listen my mood but relaxed all nerves/muscles perfectly. Unfortunately I got a severe rash from it.

 

Edited by Bobo77
Link to comment
Share on other sites

  • 3 weeks later...

Valium 10mg, try maybe 2-3 of these valium and see if it helps. Gabapentin is another option. 

You could ask about soma or flexeril. Valium combined with soma would probably do the trick!

My question to you is, why have you not pushed the dosages of Lyrica to the ceiling. 100mg Lyrica a day is not much at all. A dosage increase should honestly be the next change to your medication regimen (but im no M.D.)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...